... treatment I woke up and could barely walk with pains in my knees and ankles. I went back to the doctor and he put me on steroids and nsaids. My condition only got worse. A week later Dr tested me for arthritis and put me on arthrotec (a NSAID for arthritis). Tests came back negative for arthritis. After searching through many boards and medical websites I thought I may have cipro toxicity induced tendinitis. Finally Dr. has agreed that it’s likely that is the culprit. He scheduled a MRI and gave me tramadol for the pain. The tramadol helps some but it is still a struggle to walk most days.
I’m one month into this nightmare. Just hoping it gets better eventually.
Is there anything else I should be doing to help my condition?
Jerrod; for now, all you can do is what you are. But they are well aware of the problems with the quinolones like Cipro and Levaquin. Lucky for most people it does go away and more so when you have only taken a few. if it continues. Talk to this doctor about what doctor or type of doctor you could see to speed this up.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.